Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Legendrian submanifolds with Hamiltonian isotopic symplectizations

Sylvain Courte

Algebraic & Geometric Topology 16 (2016) 3641–3652
Abstract

In any closed contact manifold of dimension at least 11, we construct examples of closed Legendrian submanifolds which are not diffeomorphic but whose Lagrangian cylinders in the symplectization are Hamiltonian isotopic.

Keywords
symplectization, h-cobordism, Weinstein structure, h-principle
Mathematical Subject Classification 2010
Primary: 53D10
References
Publication
Received: 22 January 2016
Revised: 17 March 2016
Accepted: 16 May 2016
Published: 15 December 2016
Authors
Sylvain Courte
Department of Mathematics
Uppsala University
Box 480
751 06 Uppsala
Sweden